No justification for lottery losers

Kelp, C. (2014) No justification for lottery losers. Pacific Philosophical Quarterly, 95(2), pp. 205-217. (doi:10.1111/papq.12025)

Kelp, C. (2014) No justification for lottery losers. Pacific Philosophical Quarterly, 95(2), pp. 205-217. (doi:10.1111/papq.12025)

[img]
Preview
Text
140957.pdf - Accepted Version

306kB

Abstract

Igor Douven has recently developed a challenge for accounts of justification according to which beliefs about lottery losers are never justified. This article argues that champions of such accounts can rise to Douven's challenge and, what's more, that they can turn Douven's argument around in the sense that they can legitimately take it to provide a vindication of their preferred view.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Kelp, Dr Christoph
Authors: Kelp, C.
Subjects:B Philosophy. Psychology. Religion > B Philosophy (General)
College/School:College of Arts > School of Humanities > Philosophy
Journal Name:Pacific Philosophical Quarterly
Publisher:Wiley
ISSN:0279-0750
ISSN (Online):1468-0114
Published Online:07 March 2014
Copyright Holders:Copyright © 2014 The Author
First Published:First published in Pacific Philosophical Quarterly 95(2): 205-217
Publisher Policy:Reproduced in accordance with the publisher copyright policy

University Staff: Request a correction | Enlighten Editors: Update this record